# SDR DALA2023122610554

- Difficulty date: December 24, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 55,745 hours, 29,049 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SHIP 3134 DIRTY SOCKS STRONG SMELL NOTED IN COCKPIT AND FWD PORTION OF AIRCRAFT. CORRECTIVE ACTION: R/R APU OIL COOLER SUPPLY & RETURN LINE SEALS PER A319 AMM 49-91. (5027572)
